Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Calf pain, stiff calves, have tiny arteries, less pulse from knees to ankles. Heart problem too?

I have just undergone a series of tests as I have suffered terrible pains in both my calves for months (the pain is only when I walk). My claves go completely stiff and I can barely walk. I used to do a lot of sport and can t anymore. I m told my arteries are tiny and I have barely any pulse from the knees to ankles. I won t see the doctor with all the results for another week. Does this mean I may have a heart problem too?
Asked On : Mon, 10 Sep 2012
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon, Joint Replacement 's  Response
Feb 2014

Thanks for posting your query

First of all, please mention your age.

According to your description of clinical symptoms & finding on examination,
You might be suffering from Burger disease or Atherosclerosis.

This means you may have heart problem too.

So you should visit your doctor for cardiovascular check-up also.

Answered: Tue, 11 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor